JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME NEW MAXIMAL AND MINIMAL SETS VIA θ-OPEN SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME NEW MAXIMAL AND MINIMAL SETS VIA θ-OPEN SETS
Caldas, Miguel; Jafari, Saeid; Moshokoa, Seithuti P.;
  PDF(new window)
 Abstract
Nakaoka and Oda ([1] and [2]) introduced the notion of maximal open sets and minimal closed sets in topological spaces. In this paper, we introduce new classes of sets called maximal -open sets, minimal -closed sets, -semi maximal open and -semi minimal closed and investigate some of their fundamental properties.
 Keywords
topological space;maximal open sets;minimal closed sets;-open sets;-semi maximal open sets;
 Language
English
 Cited by
 References
1.
F. Nakaoka and N. Oda, Some applications of minimal open sets, Int. J. Math. Math. Sci. 27 (2001), no. 8, 471–476. crossref(new window)

2.
F. Nakaoka and N. Oda, Some properties of maximal open sets, Int. J. Math. Math. Sci. (2003), no. 21, 1331–1340. crossref(new window)

3.
N. V. Velicko, H-closed topological spaces, Mat. Sb. (N.S.) 70(112) (1966), 98–112.